# SDR REXA2019022400221

- Difficulty date: February 24, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: GOUGE ON SKIN IN STA. FS= 981 NEAR STGR 27 AT FUSELAGE SKIN. (FUS) SUMMARY OF NRC 295; GOUGE ON SKIN IN STA. FS= 981 NEAR STR 27 AT FUSELAGE SKIN WAS REPAIRED PER EA CRJ753-08463 REV. IR
